I started taking 20mg of adderall rx about a month ago, the first day it made my head hurt and made me feel really sleepy. The second day it was okay my head didn't hurt and I didn't feel hungry like my stomach didn't grown once except when it wore off around night time. Didnt help me focus at all I felt the same without it just that it didnt make me hungry.The second week still took it even though it didn't help me focus and today my heart rate has been really high since the morning after I took it I don't know what this means and if its normal. It's 9:12 pm rn in bed and my heart rate is just pulsing really rapidly I felt okay through out the day except afterrible I donated blood in school idk if that could affected me in anyway but kinda worried help and advice would be very much appreciated.
fleursnoires; Please call your doctor about this if you have only been on it a few days don't take it again until you talk to the doctor this is a side effect of the drug call your pharmacist if you can't reach the doctor and see what he or she says. You don't want to continue taking if this is happing and you have not been on it more than 3 days or so so you should not have any withdrawal.And contact your doctor. Chuck1957
Have you ever been prescribed by your doctor instant release tablets? If those treated you better you should think of switching back. It seems very odd to me that you are experiencing this much discomfort off of one 20 mg XR a day. Talk to your doctor as soon as you can the make sure that there are no underlying conditions which may be causing you this discomfort. Perhaps a tweak in your dosage is in order. Best of luck! Keep us updated!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ADHD - Have any members read the book "The ADHD Fraud -How psychiatry makes patients of normal chil?
Posted 22 Sep 2010 • 1 answer
Posted 13 Aug 2011 • 7 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 16 answers
Posted 14 Aug 2013 • 1 answer
Posted 7 Aug 2016 • 0 answers